Follow
Dr. Muzibur Rahman Mozumder
Dr. Muzibur Rahman Mozumder
Associate Professor of Mathematics, Aligarh Muslim University, India
Verified email at amu.ac.in - Homepage
Title
Cited by
Cited by
Year
On semiprime rings with generalized derivations
M Ashraf, N Rehman, S Ali, MR Mozumder
Boletim da Sociedade Paranaense de Matemática. 3rd Série 28 (2), 25-32, 2010
172010
On Generalized Derivations and Commutativity of rings
MRM M Ashraf, N Rehnman
International Journal of Mathematics, Game Theory and Algebra 18 (1), 19-24, 2008
162008
A note on skew Lie product of prime ring with involution
A Abbasi, MR Mozumder, NA Dar
Miskolc Mathematical Notes 21 (1), 3-18, 2020
112020
Some identities involving multiplicative generalized derivations in prime and semiprime rings
B Dhara, MR Mozumder
Boletim da Sociedade Paranaense de Matemática 36 (1), 25-36, 2018
102018
On generalized (θ, φ)-derivations in semiprime rings with involution
M Ashraf, S Ali, MR Mozumder
Mathematica Slovaca 62 (3), 451-460, 2012
92012
On Jordan α−⋆ centralizers in semiprime rings with involution
M Ashraf, MR Mozumder
Int. J. Contemp. Math. Sciences 7 (23), 1103-1112, 2012
92012
On generalized (σ, τ)-biderivations in rings
M Ashraf, Nadeem-ur-Rehman, S Ali, M Rahman Mozumder
Asian-European Journal of Mathematics 4 (03), 389-402, 2011
82011
Homoderivations on ideals of prime and semi prime rings
N ur Rehman, MR Mozumder, A Abbasi
THE ALIGARH, 77, 2019
62019
Maps acting on some zero products
HY Chen, KS Liu, MR Mozumder
Taiwanese Journal of Mathematics 18 (1), 257-264, 2014
62014
On the traces of certain classes of permuting mappings in rings
M Ashraf, MR Jamal, MR Mozumder
Georgian Mathematical Journal 23 (1), 15-23, 2016
32016
On generalized left (alpha, beta)-derivations in rings
M Ashraf, S Ali, NU Rehman, MR Mozumder
Bulletin of the Iranian Mathematical Society 38 (4), 893-905, 2012
32012
On Lie ideals and generalized Jordon (θ, φ)-derivations in rings
M Ashraf, A Ali, M Rahman
Int. J. Pure Appl. Math 65 (4), 461-465, 2010
32010
On Aα spectrum of the zero-divisor graph of the ring ℤn.
M Ashraf, MR Mozumder, M Rashid
Discrete Mathematics, Algorithms & Applications 16 (4), 2024
22024
Signless Laplacian spectrum of the cozero-divisor graph of the commutative ring ℤ𝑛
M Rashid, MR Mozumder, M Anwar
Georgian Mathematical Journal, 2023
22023
Spectrum of the Cozero-Divisor Graph Associated to Ring Z n
M Rashid, AS Alali, W Ahmed, MR Mozumder
Axioms 12 (10), 957, 2023
22023
A characterization of jordan left∗-centralizers via skew lie and jordan products
A Abbasi, C Abdioglu, S Ali, MR Mozumder
Bulletin of the Iranian Mathematical Society 48 (5), 2765-2778, 2022
22022
On the skew Lie product and derivations of prime rings with involution
MR Mozumder, NA Dar, MS Khan, A Abbasi
Discussiones Mathematicae-General Algebra and Applications 41 (1), 183-194, 2021
22021
A characterization of derivations in prime rings with involution
S Ali, MR Mozumder, A Abbasi, MS Khan
European Journal of Pure and Applied Mathematics 12 (3), 1138-1148, 2019
22019
Multiplicative (generalized)-skew derivations on semiprime rings
MR MOZUMDER, B DHARA
International conference on semigroups, algebras and applications, 2016
22016
On (σ, τ)-Lie ideals with generalized derivations in rings
M Ashraf, N Rehman, S Ali, MR Mozumder
International Journal of Algebra 3 (19), 935-944, 2009
22009
The system can't perform the operation now. Try again later.
Articles 1–20